How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Oncology
Satisfied Customers: 4369
Experience:  Board Certified Oncologist
41363181
Type Your Oncology Question Here...
Dr. David is online now

I have been taking setraline 100mg a day, propanadol 80mg a

Customer Question

Hello thereI have been taking setraline 100mg a day, propanadol 80mg a day for anxiety and hormone imbalance and the pill eloine (oestrogen pill).I usually take setraline with a light breakfast in the morning and have also been taking tumeric capsules, COQ10, multi-vit, fish oils and pro-biotic. I've been having bad diarrhea since 20th Jan since I upped my setraline from 50-100mg a day.I have been very stressed lately but my stools don't seem to be hardening at all. I have haemarroids as well.What is causing these constant loose stools - is this colon or bowel cancer? Very worried about this.It's not in my family at all.I have been drinking lots of decaf coffee lately - is this likely to cause this situation - no weight loss or blood in stools.Please advise as very worried. Last time as well I contacted you I had to wait 2 days for a response so please reply quickly.Thanks so much
Submitted: 5 months ago.
Category: Oncology
Customer: replied 5 months ago.
http://www.drugsdb.com/rx/zoloft/zoloft-and-diarrhea/I've read this - is it true?Is Dr David there please to answer this?
Customer: replied 5 months ago.
Hello Dr David are you there? Thanks
Customer: replied 5 months ago.
Hello what's happening to my reply?
Expert:  wieyedoc replied 5 months ago.

Hi. My name is***** have over two decades of experience, and I'm online and available to help you today.

Dr. David does not seem to be available right now.

Would you like me to assist you?

Customer: replied 5 months ago.
but why isn't he available as it said he was online.What do you think about my question please I'm v annoyed that no one has responded in 6 hours.
Customer: replied 5 months ago.
Do you have a reply? I'm not sure why I'm chasing for a reply when I've paid for the service
Customer: replied 5 months ago.
hello?
Customer: replied 5 months ago.
Hello - what's happening?What happened to my response?
Customer: replied 5 months ago.
I'm making a complaint as you haven't responded.This is not acceptable to take money and not respond.
Customer: replied 5 months ago.
Dr. David ONLY please.
Customer: replied 5 months ago.
Hello please respond to these questions that I have asked you. What on earth is going on?Dr David can you help - this chap just disappears.
Customer: replied 5 months ago.
Negative rating terrible service
Customer: replied 5 months ago.
Do you think that's ok to leave a patient vulnerable and not respond and try and pretend Dr David isn't there. Total rubbish. Please don't esploit patients like this I've made a formal complaint
Customer: replied 5 months ago.
One star terrible service
Customer: replied 5 months ago.
Full refund please not acceptable to leave patients like this
Customer: replied 5 months ago.
Terrible not professional
Customer: replied 5 months ago.
Do I need to email the CEO for a response as you have fraudulently taken my money and not responded.